MAUDE Adverse Event Report: GYRUS ACMI, INC MULTIDEBRIDER HANDPIECE, ANGLED

GYRUS ACMI, INC MULTIDEBRIDER HANDPIECE, ANGLED
Model Number MDHP100A
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was evaluated.Inspection found the device failed the gnd-a, gnd-b, and gnd-c breakout box test, the handpiece was found faulty.The reported issue was confirmed.The definitive root cause was confirmed to be as a result of the failed gnd-phase breakout box test.The result of this damage is the handpiece working intermittently.The device history records (dhrs) for this product have been reviewed.All records indicate that the product was manufactured, tested in accordance with all applicable procedures, and met all final product release criteria.Per the device functional checklist, the handpiece must undergo an activation test with the appropriate console and accessories prior to being shipped out.Therefore, it is improbable for the handpiece to be shipped out to the customer with a known activation/recognition issue.The damages incurred were likely as a result of transportation or customer use.Olympus will continue to monitor complaints for this device through regular trending activities.
 
Event or Problem Description
Communication error with hand piece was reported.The issue occurred during preparation for use.There was no patient involvement, no user injury reported.

Brand Name
MULTIDEBRIDER HANDPIECE, ANGLED
Common Device Name
MULTIDEBRIDER HANDPIECE, ANGLED
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11689371
Report Number1037007-2021-00027
Device Sequence Number11545229
Product Code GEI
UDI-Device Identifier00821925027749
UDI-Public0100821925027749
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDHP100A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2021
Initial Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1